Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sweetiedarling

Setback...Damn

Recommended Posts

Okay so I've been on the Reg. for about 3 and 1/2 weeks. Everything was starting to clear up, my skin wasn't dry and red, no flaking and then.... yesterday I got a break out. I'm so sad. I was really getting excited at my progress and then this happened. I have this huge thing growing near my chin and then a bunch of little ones. Really it's no worse than it ever was, but going from clear to this in two days sucks.I've moved up to one finger of bp for cheeks and chin. Do you all think I should up my dosage to 1and 1/2 or 2 fingers?I don't know if this breakout is related to my "lady time". Has anyone else had cycle related brealouts? And do you still get them?Oh , please help! I need some word of encouragement. cry.gif

Share this post


Link to post
Share on other sites

My cycle heavily influences my face. Whenever my face breakouts with really painful red spots I know that that that time is coming up. It's really annoying because my face can be relatively good, and then that occurs. It happens most in my chin area as well. Seeing as you've been on the regimen for 3 1/2 weeks I guess you have no prior knowledge as to whether it would be your cycle affecting this. I hope this was encouraging wink.gif

Share this post


Link to post
Share on other sites
biggrin.gif Thanks! I think it is my cycle just because I'm having my other syptoms too. This sucks though because when I started the regimen I had my period breakout and that finally cleared and then there was really no new pimples. Do you do anything diffrent around that time?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×